# SDR AALA201706299004

- Difficulty date: June 27, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 3,007 hours, 320 cycles
- System (JASC): 5630 · Door Windows
- Part: Controller
- Condition: Inoperative
- Location: Window Dimmer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR MOUNTED ELECTRICAL DIMMABLE WINDOW CONTROLLER IS INOPERATIVE. ACCOMPLISHED RESET IAW DMC-B787-A-56-20-F1-58A-421A-A. OPERATIONAL CHECKED GOOD.
